I've had sex twice since starting on the pill (Logynon) and I've bled afterwards both times (quite heavily the first time) .
My boyfriend and I have had sex before with no problems, so I don't think it was that we were like particularly unlubricated or anything. Also, we used a condom so I'm not worried about whether I was protected or not.
I started the pill like I was told on the first day or my period. My period then stopped after 6 days. In the five days between then and now I haven't bled at all during the day or anything, only when we've had sex.
Is this normal? I know people can get all sorts of like spotting and stuff when they go on the pill for the first time, but the amount of blood involved (especially the first time) was quite substantial.
Posts: 1 | From: UK | Registered: Nov 2007
| IP: Logged |
Were you using any lube ? The pill can lead to decreased vaginal lubrication so you may find you need to use more lube. Did you experience any discomfort also during sex ? This may simply have something to do with a lack of lubrication.
Were you also fully aroused too before attempting intercourse ?
Also, when was the last time you got tested for STIs ? I'm asking this because some STIs can lead you to experience bleeding during intercourse.
If all of those things have already been ruled out and it happens again, then I'd schedule an appointment to your gyn/GP to discuss that.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.